Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 12 (2005), pp. 67-77. Download full version Download PDF PDF (115 KB)
Received on 28. June 2004
Accepted on 21. September 2004
Published online on 1. December 2010

Scalar Cardinalities of IF Sets
by Pavol Kráľ

Abstract
Keywords
cardinality, IF sets.
Mathematics Subject Classification
(2000) 03E72.
BibTeX reference
@ARTICLE{aumb1206,
  author = {Pavol Kráľ},
  title = {Scalar Cardinalities of IF Sets},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2005},
  volume = {12},
  pages = {67--77},
  isbn = {80-8083-239-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016